Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Headache after anesthesia?

Anonymous
Posted by Anonymous
  • 2 Replies

So I had a colonoscopy and endoscopy done today, I was given a type of medicine in my IV to make me sleep through it. Since I woke up (at 3pm) Ive had a headache which has gotten worse now over the past 6 hours. Tylenold and Motrin have yet to help it. Anyone have any experiance with this? I tried calling the unit it was done at but I wasnt able to get a hold of anyone.

Posted by Anonymous on Jul. 24, 2013 at 9:02 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-2):
graciesnycmama
by Platinum Member on Jul. 24, 2013 at 9:03 PM
I've gotten pretty bad headaches after anesthesia. My neurologist said that it's common.
Anonymous
by Anonymous 1 - Original Poster on Jul. 24, 2013 at 9:06 PM

Is it normal to last so long? Ive been put out for 2 different surgerys and had a spinal and epidural and never gotten a headache, Im about to get off the computer because its borderline migrane.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)